# SDR SIMA2018091908007

- Difficulty date: February 8, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 28,734 hours, 25,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL NUMBER 2 CORRODED AT SEVERAL PLACES. RT SILL NUMBER 2 BLEND IAW SRM 51-10-03 AND FOUND ( OUT OF LIMITS) IAW SRM 53-22-10. RT SILL NUMBER 2 REPLACED IAW SRM 51-40-02.
